Browse Title Index

Issue Title
Volume 18, Issue 2 (1998) Geodesic reflections and almost para-Hermitian structures Abstract   PDF
Ramon Vázquez-Lorenzo
Volume 13, Issue 1 (1993) Geodesics of associative functions Abstract   PDF
M.S. Tomás
Volume 3, Issue 1 (1983) Geodetiche rispetto ad una pseudocennessione di uno spazio fibrato vettoriale Abstract   PDF
Innocente Candela
Volume 23, Issue 2 (2004) Geometric methods of solving boundary-value problems Abstract   PDF
Arthemy V. Kiselev
Volume 29, Issue 2 (2009) Geometric structures arising from generalized j-planes Abstract   PDF
Oscar Vega
Volume 16, Issue 1 (1996) Geometric-combinatorial characteristics of cones Abstract   PDF
J. Cel
Volume 8, Issue 1 (1988) Geometry of exceptional webs EW(4,2,2) of maximum 2-rank Details   PDF
Vladislav V. Goldberg, Radu Rosca
Volume 14, Issue 1 (1994) Geoodular axiomatics of affine spaces Abstract   PDF
Lev V. Sabinin
Volume 29, suppl. 1 (2009) Girth 5 Graphs from Elliptic Semiplanes Abstract   PDF
M. Funk
Volume 28, suppl. 1 (2008) g-natural metrics: new horizons in the geometry of tangent bundles of Riemannian manifolds Abstract   PDF
M. T. K. Abbassi
Volume 10, suppl. 1 (1990) Gottfried Köthe, 1905-1989 Details   PDF
J. Weidmann
Volume 10, suppl. 1 (1990) Gottfried Köthe, 1905-1989 Details   PDF
Heinze Günther Tillmann
Volume 35, Issue 1 (2015) Groups as the union of fusion classes Abstract   PDF
Harsha Arora, Ram Karan
Volume 28, Issue 1 (2008) Groups in which every subgroup is almost pronormal Abstract   PDF
Francesco de Giovanni, Alessio Russo, Giovanni Vincenzi
Volume 13, Issue 2 (1993) Groups whose infinite proper subgroups are T-groups Details   PDF
Maria Rosaria Celentani, Ulderico Dardano
Volume 20, Issue 2 (2000-2001) Groups with dense nearly normal subgroups Abstract   PDF
Annalisa Galoppo
Volume 29, Issue 2 (2009) Groups with Large Centralizer Subgroups Abstract   PDF
Maria De Falco, Francesco de Giovanni, Carmela Musella
Volume 16, Issue 1 (1996) Groups with neighbourhood conditions for certain lattices Details   PDF
Hermann Heineken
Volume 2, Issue 1 (1982) Gruppi finiti a fattoriali modulari Abstract   PDF
Patrizia Longobardi
Volume 17 (1997) Hankel operators on generalized Bergman-Hardy spaces Abstract   PDF
Wolfgang Lusky, Bettina Rehberg
Volume 3, Issue 1 (1983) Harmonic maps into real hyperbolic space Abstract   PDF
S Erdem
Volume 20, Issue 1 (2000-2001) Heegaard splittings of the Brieskorn homology spheres that are equivalent after one stabilization Abstract   PDF
Young Ho Im, Hwan Kim Kim
Volume 25, Issue 1 (2006) Higher order approximations at infinity to algebraic varieties Abstract   PDF
RudigerW. Braun, Reinhold Meise, B. A. Taylor
Volume 23, Issue 2 (2004) Higher order valued reduction theorems for general linear connections Abstract   PDF
Josef Janyška
Volume 25, Issue 2 (2006) Holomorphic functions on Banach spaces Abstract   PDF
Jorge Mujica
Volume 10, suppl. 1 (1990) Holomorphic functions on C<sup>I</sup>, I uncountable Abstract   PDF
J.A. Barroso, S. Dineen
Volume 21, Issue 1 (2002) Homogeneous Manifolds in Codimension Two Revisited Abstract   PDF
Helvecio Pereira De Castro, Maria Helena Noronha
Volume 28, suppl. 1 (2008) Homogeneous pregeodesics and the orbits neighbouring a lightlike one Abstract   PDF
J. Szenthe
Volume 10, suppl. 2 (1990) Homogeneous pseudo-Kählerian manifolds: a hamiltonian viewpoint Details   PDF
A.T. Huckleberry
Volume 28, Issue 1 (2008) Homology groups of translation planes and flocks of quadratic cones, II; j-planes Abstract   PDF
Norman L. Johnson
Volume 25, Issue 1 (2006) Ideals of polynomials generated by weakly compact operators Abstract   PDF
Geraldo Botelho
Volume 4, Issue 2 (1984) Igruppi di Mathieu Details   PDF
Lino Di Martino
Volume 30, Issue 1 (2010) Index Details   PDF
Volume 14, Issue 2 (1994) Infinite groups satisfying a normalizer condition Abstract   PDF
A. Russo
Volume 28, Issue 1 (2008) Infinite hyper-regulus Sperner spaces Abstract   PDF
Vikram Jha, Norman L. Johnson
Volume 21, Issue 2 (2002) Infinite Maximal Partial Spreads Abstract   PDF
Vikram Jha, Norman L. Johnson
Volume 13, Issue 1 (1993) Integration of Frenet equations in the isotropic space(Error rendering LaTeX formula) by means of quadratures Details   PDF
Johann Hartl
Volume 8, Issue 1 (1988) Interpolative construction for operator ideals Abstract   PDF
Hans Jarchow, Urs Matter
Volume 3, Issue 2 (1983) Interpretazione geometrica delle condizioni di equilibrio per un sistema liquido-vapore Abstract   PDF
Gabriele Pellicciardi
Volume 28, suppl. 1 (2008) Intrinsic torsion varieties Details   PDF
Georgi Mihaylov, Simon Salamon
Volume 17 (1997) Invariant m-characteristics for Köthe spaces Details   PDF
P.B. Djakov, T. Terzioglu, V.P. Zahariuta
Volume 29, Issue 2 (2009) Invariants on primary abelian groups and a problem of Nunke Abstract   PDF
Barry A. Balof, Patrick W. Keef
Volume 23, Issue 1 (2004) Irrational sequences of rational numbers Abstract   PDF
Jaroslav Hancl
Volume 10, suppl. 1 (1990) Irregular sampling and the theory of frames, I Abstract   PDF
J.J. Benedetto, W. Heller
Volume 20, Issue 1 (2000-2001) Isomorphisms between lattices of nearly normal subgroups Abstract   PDF
Carmela Musella
Volume 29, Issue 2 (2009) Isomorphisms between spaces of multilinear mappings or homogeneous polynomials Abstract   PDF
Po Ling Kuoi
Volume 9, suppl. (1989) Isoparametric submanifolds Abstract   PDF
G. Thorbergsson
Volume 15, Issue 2 (1995) Isoptics of rosettes and rosettes of constant width Abstract   PDF
A. Miernowski, W. Mozgawa
Volume 28, suppl. 1 (2008) Jacobi fields and osculating rank of the Jacobi operator in some special classes of homogeneous Riemannian spaces Abstract   PDF
J. C. González-Dávila, A. M. Naveira
Volume 9, suppl. (1989) Knots and physics Abstract   PDF
L.H. Kauffmann
Volume 29, Issue 2 (2009) k-sets of type (1, h) in finite planar spaces Abstract   PDF
Vito Napolitano
Volume 9, suppl. (1989) La discrepancia entre el rango y el genero de Heegaard de una 3-variedad Details   PDF
Josè M. Montesinos-Amilibia
Volume 32, Issue 2 (2012) (lambda, mu)-statistical convergence of double sequences in n-normed spaces Abstract   PDF
B. Hazarika, E. Savaş
Volume 23, Issue 1 (2004) Large quartic groups on translation planes, I --odd order: Characterization of the Hering planes Abstract   PDF
Mauro Biliotti, Vikram Jha, Norman L. Johnson
Volume 24, Issues 2 (2005) Large quartic groups on translation planes, III-groups with common centers Abstract   PDF
Mauro Biliotti, Vikram Jha, Norman L. Johnson
Volume 29, suppl. 1 (2009) Latin Squares, Homologies and Eulerӳ Conjecture Abstract   PDF
Christoph Hering, Andreas Krebs
Volume 3, Issue 2 (1983) Le costanti forti negli insiemi grafici parzialmente ordinati (GPO-SETS) Abstract   PDF
Luigi Borzacchini, Margherita Leuci
Volume 22, Issue 1 (2003) Legendre surfaces whose mean curvature vectors are eigenvectors of the Laplace operator Abstract   PDF
Tooru Sasahara
Volume 23, Issue 2 (2004) Lie Symmetries for Lattice Equations Abstract   PDF
Decio Levi
Volume 23, Issue 2 (2004) Lie symmetries of differential equations:direct and inverse problems Abstract   PDF
Francesco Oliveri
601 - 660 of 1076 Items << < 6 7 8 9 10 11 12 13 14 15 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932